U.S. doctors online nowAsk doctors free
United Kingdom
A 37-year-old female asked:

I was on amoxicillin for a uti. i now have lower back pain, a stomach ache & loose stools. i'm taking probiotics, will they be enough to resolve this?

1 doctor answer1 doctor weighed in
Dr. Louise Andrew
A Verified Doctoranswered
A US doctor answeredLearn more
Time will tell: This still could be the UTI or could be intestinal microbial overgrowth from the antibiotic (even C Diff) or something else entirely. Probiotics are a good idea, make sure they are high dose (8 B CFU), high quality (refrigerated) and optimally would include some Saccharomyces Boulaardi. Some people take these whenever taking antibiotics. If not better after a week or so, better see your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 8, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.